# SDR DALA2017041302980

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON HAD ELONGATED APRON FITTING HOLES.   REWORKED, BUSHINGS WERE FABRICATED AND REPLACED IAW CMM 71-10-10 ERA 228793-14 & 266727-14 PAGE D601.
